# SDR SWAA2023032010698

- Difficulty date: February 27, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Structure
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR SURROUND ATTACHMENT AT FRAME 277 BETWEEN STRINGER 1R-2R AFTER REMOVE BOLTS; FOUND ELONGATED HOLES AND GAUGES.<[01] INSTALLED PROTECTION EWIS AROUND FRAME 277 BETWEEN STRINGERS 1R-2R REF. BOEING 737 AMM 20-60-07-913-801;[02] REMOVED CHANEL AND ANGLE OF FRAME 277 BETWEEN STRINGERS 1R-2R REF. BOEING 737 SRM 51-40-02-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] RECEIVED NEW PARTS AND VERIFIED CLIP AND WEB PART NUMBERS PER DRAWING 141A9402; CLIP PART NUMBER 141A9402U6 AND WEB PART NUMBER 141A9402U14.;[05] VERIFIED STEP 4;[06] OK TOLOCATED AND DRILL HOLES ON PARTS;[07] LOCATED AND DRILLED HOLES IN NEW CLIP AND WEB PARTS PER SRM 51-40-02-0G-0 AND DRAWING 141A9402.;[08] VERIFIED STEP 7;[09] OK TO TREAT AND PRIME HOLES;[10] TREATED AND PRIMED FASTENERS HOLES AND AIRCRACT SKIN PER REF AMM 51-21-41-370-802 AND 51-21-72-370-804;[11] VERIFIED STEP 10 OK TO INSTALL CHANEL AND ANGLE;[12] INSTALLED CHANEL AND ANGLE AT FRAME 277 BETWEEN STRINGER 1R TO 2R REF SRM 51-40-02-0G-0 AND DWG 141A9402;[13] REMOVED EWIS PROTECTION AROUND FRAME 277 BETWEEN STRINGERS 1R-2R REF. AMM 20-60-07-913-801;[14] VERIFIED STEP 12 AND 13
